# SDR HNAA2017061400203

- Difficulty date: June 9, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 59,794 hours, 68,223 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Location: Torque Gauge
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE ADVANCING POWER FOR TAKEOFF, NR 1 TORQUE GAUGE PEGGED, THEN RETURNED TO NORMAL. ALL OTHER INDICATIONS NORMAL.  REMOVED THE NR 1 TORQUE GAUGE.  DISCONNECTED CONNECTOR, CLEANED AND RECONNECTED.  GROUND RAN ACFT. OPS CHECKED GOOD. OK FOR SERVICE.
